Vol. 5, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
$C^{\infty} $ spectral rigidity of the ellipse

Hamid Hezari and Steve Zelditch

Vol. 5 (2012), No. 5, 1105–1132
Abstract

We prove that ellipses are infinitesimally spectrally rigid among C domains with the symmetries of the ellipse.

Keywords
inverse spectral problems, spectral rigidity, isospectral deformations, ellipses
Mathematical Subject Classification 2010
Primary: 35PXX
Milestones
Received: 4 May 2011
Revised: 11 July 2012
Accepted: 6 August 2012
Published: 29 December 2012
Authors
Hamid Hezari
Department of Mathematics
University of California
Irvine, CA 92697
United States
Steve Zelditch
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208-2370
United States